MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-HEAD AND NECK/ENT PACK

Medline Industries, LP MEDLINE; DBD-HEAD AND NECK/ENT PACK
Catalog Number DYNJ01962L
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "when she received this item it was coverend in a wet substance.".
 
Additional Manufacturer Narrative
The account reported finding wet substance found on pack.Finished good production records were reviewed, finished good pack build was reviewed, and a sample was received for investigation; the account returned 11 unopened packs, and after visual inspection and opening the packs, no signs of moisture, wet substance, or components that were wet were observed.Based on the received samples, medline was unable to confirm the reported issue.We were unable to confirm the issue reported with the provided sample, and as a result, we could not identify the root cause.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-HEAD AND NECK/ENT PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
shirisha mothe
three lakes drive
northfield, IL 60093--275
MDR Report Key50524624
Report Number1417592-2026-28497
Device Sequence Number12250036
Product Code OGR
UDI-Device Identifier40195327249558
UDI-Public40195327249558
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ01962L
Device Lot Number24CMI731
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/20/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown